The descent statistic on signed simsun permutations

Shi-Mei Ma, Toufik Mansour, Hai-Na Wang

Research output: Contribution to journalArticlepeer-review


In this paper, we study the generating polynomials obtained by enumerating signed and even-signed simsun permutations by number of descents. Properties of the polynomials, including the recurrence relations and generating functions are studied.
Original languageEnglish
Pages (from-to)287-302
Number of pages16
JournalJournal of Automata, Languages and Combinatorics
Issue number4
StatePublished - 2017


Dive into the research topics of 'The descent statistic on signed simsun permutations'. Together they form a unique fingerprint.

Cite this